Downloads: 112

Files in This Item:
File Description SizeFormat 
1660-11.pdf1.18 MBAdobe PDFView/Open
Title: 球面上の巡回分岐被覆の四次元ファイバー空間における局所符号数 (離散群と双曲空間の解析学とトポロジー)
Authors: 佐藤, 正寿  KAKEN_name
Author's alias: Sato, Masatoshi
Issue Date: Jul-2009
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1660
Start page: 114
End page: 127
URI: http://hdl.handle.net/2433/140945
Appears in Collections:Analysis and Topology of Discrete Groups and Hyperbolic Spaces

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.